Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Shreveport, LA

August 19, 2016Franklin County, Red River County, Texas

NWS Shreveport, LA issued this special weather statement at Aug 19, 2016, 7:32 PM CDT for Franklin County, Red River County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2016, 7:32 PM CDT (00:32 UTC)
Expired
Aug 19, 2016, 8:30 PM CDT
In force
58 min
Issued by
NWS Shreveport, LA

Counties Franklin County, TX, Red River County, TX

The radar

The Shreveport radar (KSHV), 165 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

059 
WWUS84 KSHV 200032
SPSSHV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT FRI AUG 19 2016
 
TXZ096-108-109-200130-
RED RIVER TX-TITUS TX-FRANKLIN TX-
732 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED RIVER...
NORTHWESTERN TITUS AND NORTHERN FRANKLIN COUNTIES UNTIL 830 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT VERNON...OR 9 MILES SOUTH OF HAGANSPORT...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...MOUNT VERNON...BOGATA...TALCO...
JOHNTOWN AND CUTHAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3343 9531 3361 9525 3364 9502 3348 9492
      3311 9520 3316 9531
TIME...MOT...LOC 0032Z 206DEG 21KT 3322 9526 

$$

24

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Aug 19, 4:18 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Aug 19, 4:18 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
418 PM CDT FRI AUG 19 2016

.DISCUSSION...
Sct convection continues to fire this afternoon over much of SW
AR/Ncntrl LA...but overall...this has been tapered back due to the
extensive stratocu field that lingers across areas generally
along/N of I-20. However...the seabreeze is just now beginning to
work into Deep E TX/Srn sections of Ncntrl LA...with another
convective complex over N TX about to move into areas NW of I-30.
The short term progs have not initialized well on the ongoing
convection...but the progs hint at the convection again winding
down during the evening as has been the case the last several
days. The N TX convection should hold together long enough to
reach portions of extreme NE TX/SE OK/adjacent SW AR...thus have
inserted likely pops this evening for these areas...with chance
pops farther S with the seabreeze.

The water vapor imagery indicates the weak shear axis as very
ill- defined this afternoon...and basically pinched between the
digging upper trough over the Nrn Rockies...and the broad ridging
aloft noted along much of the Gulf coast. The aforementioned
trough will allow for a weak sfc front to shift SE across OK/NW TX
tonight...with areas of convection increasing late over N TX into
SE OK/possibly Wrn AR prior to daybreak. The GFS remains most
aggressive with convection development farther SE into NE TX/SW AR
before 12Z...but prefer the slower NAM/HRRR/ECMWF which develops
the convection along a H850-700mb theta-e axis ahead of the sfc
front and across our NW zones by/shortly after 12Z. This
convection should become more organized and focus a brief threat
for heavy rainfall along the I-30 corridor of NE TX/SW AR/SE OK
Saturday morning through early afternoon before the theta-e
ridging weakens and the convection begins to gradually shift SE.

Given the fact that storm total rainfall this week has been
lighter (only 1-3 inches) across much of this area...believe they
can take the rainfall. Hourly rates should not be too excessive
either given the lack of focused convergence and believe they can
take the additional rain before it should weaken some for the
afternoon...thus will not be issuing a Flash Flood Watch for
these areas. Did increase pops to categorical for these
areas...and tapered pops down to chance mainly S of I-20 where the
convection should be more scattered. As was the case this
afternoon...should see max temps near 90 where the convection
should be later/more sct in developing S of I-20. The weak sfc
front should continue to seep SE into extreme NE TX/SW AR Saturday
night...before becoming stationary for the time being Sunday over
portions of N LA/E TX. The convection should again wind down
Saturday evening...but additional redevelopment may occur
along/just ahead of the front along/N of I-20 between the sfc
front and attendant H850 trough. Did focus high chance pops Sunday
near the front...mainly firing with diurnal heating...with the
short term progs suggesting the front backdooring SW and little
farther S into Cntrl LA/E TX Sunday night before becoming
stationary once again. This front should again focus sct
convection over much of the area Monday with heating...before
returning N Tuesday and washing out.

Should finally see a more pronounced warming trend with slightly reduced
pops Wednesday through the end of next week...as flat ridging
aloft along the Gulf Coast begins to amplify N by midweek.
However...the ECMWF has now trended slightly weaker with the ridge
during the Thursday-Friday timeframe...in response to longwave
troughing that will dig S/traverse E across the Plains. This
should send another weak sfc front SE towards the region and could
focus isolated/to widely sct convection by week/s end.

Thank you WFO FWD for coordination this afternoon. Prelims to
follow below...

15

&&

.PREV DISCUSSION... /issued 130 PM CDT FRI AUG 19 2016/

AVIATION...
Shwrs/isold tstms have begun to develop across the region, and
coverage will likely continue to increase into the late afternoon.
As in days past, convection will gradually diminish after sunset,
with some redevelopment possible around sunrise. MVFR/IFR
cigs/vsbys, as well as sly winds 5-12 kts, will likely prevail
throughout much of the pd. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  88  74  87 /  40  50  50  50
MLU  74  90  74  87 /  30  50  50  50
DEQ  73  82  67  87 /  60  80  50  30
TXK  75  83  70  85 /  50  70  50  50
ELD  74  86  72  84 /  30  70  50  50
TYR  75  84  72  85 /  40  70  50  50
GGG  75  85  72  86 /  40  60  50  50
LFK  74  90  73  90 /  30  50  40  50

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

15
Hazardous weather outlook, Aug 19, 12:04 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT FRI AUG 19 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1204 PM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON ACROSS MUCH OF THE REGION...AS AN UPPER LEVEL DISTURBANCE
LINGERS OVER WESTERN ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTH
TEXAS...AND THE SEABREEZE SPREADS NORTH FROM THE SOUTHEAST TEXAS
AND SOUTHERN LOUISIANA COASTS. LOCALLY GUSTY WINDS AND BRIEF HEAVY
RAINFALL WILL BE POSSIBLE IN THE STRONGER STORMS...MAINLY ALONG
AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH
LOUISIANA. WHILE MUCH OF THESE SHOWERS AND THUNDERSTORMS WILL
DIMINISH THIS EVENING...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL
DEVELOP LATE TONIGHT OVER NORTH TEXAS AND SOUTHEAST OKLAHOMA...ALONG
AND AHEAD OF A WEAK SURFACE FRONT AND ASSOCIATED UPPER LEVEL
DISTURBANCE...AND APPROACH THE REGION BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE ONGOING
ACROSS PORTIONS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND
SOUTHWEST ARKANSAS SATURDAY MORNING...AND WILL GRADUALLY SHIFT
SOUTHEAST INTO PORTIONS OF NORTHERN LOUISIANA NEAR AND SOUTHEAST
OF THE WEAK SURFACE FRONT. BRIEF HEAVY RAINFALL WILL BE POSSIBLE
SATURDAY MORNING OVER PORTIONS OF EXTREME NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS SATURDAY
MORNING...BEFORE DIMINISHING DURING THE DAY AS THE FRONT ADVANCES
SOUTHEAST. THE FRONT IS EXPECTED TO BECOME STATIONARY SUNDAY OVER
NORTH LOUISIANA AND EAST TEXAS...AND FOCUS ADDITIONAL SCATTERED
SHOWER AND THUNDERSTORM DEVELOPMENT ALONG AND SOUTH OF THE FRONT
THROUGH TUESDAY. THE FRONT SHOULD LIFT BACK NORTH AND WASH OUT
TUESDAY...WITH ANY SHOWERS AND THUNDERSTORM DEVELOPMENT BECOMING
MORE ISOLATED BY WEDNESDAY AND THURSDAY AND AN UPPER LEVEL RIDGE
OF HIGH PRESSURE BEGINS TO BUILD WEST ALONG THE GULF COAST INTO
PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

15

In the hours before

Special weather statement, Aug 19, 6:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 PM CDT FRI AUG 19 2016

TXZ149-192345-
CHEROKEE TX-
601 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE COUNTY
UNTIL 645 PM CDT...

AT 600 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF MAYDELLE...OR 10 MILES SOUTHWEST OF
JACKSONVILLE... MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...BULLARD...REESE...MOUNT SELMAN...MIXON...MAYDELLE...
NEW SUMMERFIELD AND CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3198 9545 3214 9535 3213 9499 3171 9534
      3172 9534 3174 9533 3173 9536 3174 9537
      3175 9536 3176 9540 3182 9540 3183 9541
      3185 9544 3188 9543 3190 9544 3193 9542
      3196 9545
TIME...MOT...LOC 2300Z 219DEG 22KT 3187 9539

24
Special weather statement, Aug 19, 6:28 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
628 PM CDT FRI AUG 19 2016

TXZ108>110-124-200015-
WOOD TX-TITUS TX-CAMP TX-FRANKLIN TX-
628 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMP...SOUTHWESTERN
TITUS...NORTHERN WOOD AND SOUTHERN FRANKLIN COUNTIES UNTIL 715 PM
CDT...

AT 627 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUITMAN...OR 11 MILES NORTH OF MINEOLA...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINEOLA...WINNSBORO...LEESBURG...MOUNT VERNON...QUITMAN...PURLEY...
NEWSOME...PLEASANT GROVE...SCROGGINS...FOREST HILL...WINFIELD...
ALBA...MILLER'S COVE...ROCKY MOUND...CYPRESS...MONTICELLO...
HOPEWELL AND HARVARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 9553 3296 9531 3319 9531 3323 9527
      3309 9492 3267 9545 3277 9564 3283 9565
TIME...MOT...LOC 2327Z 219DEG 22KT 3284 9548

24
Special weather statement, Aug 19, 6:36 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 PM CDT FRI AUG 19 2016

LAZ010-TXZ151-153-200015-
DE SOTO LA-SHELBY TX-PANOLA TX-
636 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO PARISH...
SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 715 PM
CDT...

AT 636 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CENTER...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER...LOGANSPORT...TENAHA...JOAQUIN...GRAND CANE...LONGSTREET...
STANLEY...PAXTON AND JAMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3173 9412 3189 9429 3217 9410 3206 9370
TIME...MOT...LOC 2336Z 225DEG 25KT 3188 9416

24
Special weather statement, Aug 19, 7:02 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
702 PM CDT FRI AUG 19 2016

LAZ001-002-010-200045-
DE SOTO LA-BOSSIER LA-CADDO LA-
702 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...SOUTHWESTERN
BOSSIER AND NORTHWESTERN DE SOTO PARISHES UNTIL 745 PM CDT...

AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF GREENWOOD...OR 10 MILES SOUTHWEST OF SHREVEPORT...
MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...GREENWOOD...BLANCHARD...STONEWALL...
FOSTERS...FORBING...KEITHVILLE...BARKSDALE AIR FORCE BASE...
SPRING RIDGE...SLIGO AND CROSS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3232 9405 3236 9405 3264 9390 3248 9350
      3221 9391
TIME...MOT...LOC 0001Z 225DEG 24KT 3235 9392

24
Special weather statement, Aug 19, 7:30 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 PM CDT FRI AUG 19 2016

LAZ001>004-012-200115-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
730 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO...NORTH
CENTRAL BIENVILLE...CENTRAL BOSSIER...SOUTHERN WEBSTER AND
SOUTHWESTERN CLAIBORNE PARISHES UNTIL 815 PM CDT...

AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLANCHARD TO BOSSIER
CITY...TO HAUGHTON...TO NEAR DUBBERLY...AND MOVING NORTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...BLANCHARD...BENTON...
SIBLEY...GIBSLAND...DOYLINE...DUBBERLY...DIXIE INN...BELCHER...
FOSTERS...EASTWOOD...ATHENS...MOUNT LEBANON...DIXIE...FERGUSON...
BELLEVUE AND FILLMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO BRIEF LOW LYING FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3278 9388 3271 9302 3247 9307 3252 9393
TIME...MOT...LOC 0029Z 206DEG 22KT 3255 9384 3250 9315

24
Special weather statement, Aug 19, 7:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 PM CDT FRI AUG 19 2016

TXZ096-108-109-200130-
RED RIVER TX-TITUS TX-FRANKLIN TX-
732 PM CDT FRI AUG 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RED RIVER...
NORTHWESTERN TITUS AND NORTHERN FRANKLIN COUNTIES UNTIL 830 PM CDT...

AT 732 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MOUNT VERNON...OR 9 MILES SOUTH OF HAGANSPORT...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...HAGANSPORT...MOUNT VERNON...BOGATA...TALCO...
JOHNTOWN AND CUTHAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3343 9531 3361 9525 3364 9502 3348 9492
      3311 9520 3316 9531
TIME...MOT...LOC 0032Z 206DEG 21KT 3322 9526

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:20 PM CDTSpecial Weather StatementSHVMorris40 min
Aug 20, 9:20 AM CDTFlash Flood WarningSHVRed River5 hr
Aug 19, 7:02 PM CDTSpecial Weather StatementSHVCaddo43 min
Aug 19, 7:30 PM CDTSpecial Weather StatementSHVBossier, Caddo, Webster45 min
Aug 19, 7:34 PM CDTSpecial Weather StatementSHVLincoln26 min
Aug 20, 3:53 PM CDTSpecial Weather StatementSHVWebster37 min
Aug 20, 4:00 PM CDTSpecial Weather StatementSHVBossier, Caddo45 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.